# SDR DALA2021092805839

- Difficulty date: September 24, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757*
- Aircraft serial: 24389
- Aircraft time: 90,532 hours, 39,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CORROSION ON FITTINGS (4EAS) ABOVE/UNDER,BTW STA 1380 TO 1440 LOWER SILL AFT CARGO COMPARTMENT (CCT). CORRECTIVE ACTION: SUMMARY OF NRC 00338: FITTINGS (4EAS) ABOVE/ UNDER,BTW STA 1380 TO 1440 LOWER SILL AFT CARGO COMPARTMENT WERE REPLACED PER B757-200 SRM. (1960450)
